# SDR FDEA200911244202

- Difficulty date: November 24, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 41,461 hours, 29,153 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 140FL01D3Y1
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH, NO NOSE GEAR INDICATION ON NR 1 SYS (FRONT PANEL) NR 2 SYS (OVERHEAD PANEL) GOOD, DID A GO AROUND AND ON DOWNWIND, NOSE GEAR LIGHT CAME BACK AND INDICATED NORMAL. WHEN LIGHT WAS NOT INDICATING , DID ALL LIGHTS CHECK AND IT CHECKED GOOD.  RELEASED FOR SERVICE IAW MEL: 32-61-01-A CATEGORY: B EXPIRATION: 27NOV09  "MEL 32-61-01-A: (IDENTIFY) FWD ON (IDENTIFY FWD OR OVERHEAD) LANDING GEAR INDICATOR PANEL- INOP, REMOVED AND REPLACED.  PERFORMED OPS TEST IAW AMM 32-61-00-5.  NO FAULTS NOTED.  FUNCTIONAL CHECK REQUIRES GEAR SWING.  INSUFFICIENT GROUND TIME TO COMPLETE.  ACFT TO CONTINUE WITH ITEM ON MEL REMOVED AND REPLACED NOSE GEAR SWITCH ON TELESCOPIC DRAG STRUT 40GB MM32-00-00-4.  OPS CHECKED NORMAL.
